# SDR UPS99229359

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, AFT CARGO BAY FRAME DENTED STA 1010 STR 25L-26L.  REPAIRED FRAME AT STA 1010 STR 25L-26L PER SRM 51-40-3.
